# SDR CALA2021110302028

- Difficulty date: November 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 68,156 hours, 27,333 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Radome
- Part number: NA
- Condition: None
- Location: Radome And Windo
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON CLIMB.8000AGL. 250KIAS.FLAPS UP. PIC ADDED CLEANED BIRD IMPACT AREA AT TOP OF RADOME AND CAPT WINDOW. PERFORMED BIRD STRIKE INSPECTION REF AMM 05-51-14-200-803-A. NO DAMAGE FOUND. OK TO CONTINUE.
